# SDR CALA2010070800330

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Worn
- Location: Lt Flap Track
- Component: Flap Track
- Component part number: 113N22523
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK AFT SUPPORT FITTING FOUND ELONGATED HOLES AT FLAP LOWER PANEL AND LOWER CHORD.   REPAIRED AS PER EC/RA 5750-04318 AND FORM 44.0008 ITEMS 1 THRU 9.  DIP ISSUED TO "ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM 6/29/10.
